# SDR SWAA2017013011532

- Difficulty date: January 27, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 29,296 hours, 21,026 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11076
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.    CONNECTED THE CONNECTOR IAW WDM.
